# SDR DALA2023011140046

- Difficulty date: December 30, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 55,614 hours, 38,953 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AN IMMEDIATE LOSS OF RIGHT HYDRAULIC QUANTITY UPON GEAR EXTENSION DURING APPROACH FOR LANDING. THE CREW COMPLIED WITH THE QRH, DECLARED AN EMERGENCY WITH ATC, AND UTILIZED THE ALTERNATE GEAR EXTENSION PROCEDURES. THAT LANDING WAS UNEVENTFUL, BUT THE MAIN GEAR DOORS DID CONTACT THE RUNWAY. CORRECTIVE ACTION: MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR RETRACT ACTUATOR HAD FAILED AND WAS THE SOURCE OF THE FLUID LOSS. THE RIGHT MLG RETRACT ACTUATOR, ALL OF THE RIGHT SYSTEM HYDRAULIC FILTERS, THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP, AND ALSO THE ELECTRIC HYDRAULIC PUMP WERE REPLACED DUE TO COMPLETE SYSTEM FLUID LOSS & PROBABLE CAVITATION.
